# SDR DLL14981135

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: M835369024
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN DESCENT, FLT ATTENDANTS REPORTED EMERG TRACK LTS ON IN C AND D ZONES.  REPLACED 3399K3 RELAY.  PERFORMED OPS CK PER OPN 78100.
